Journal of Mathematical Physics, Analysis, Geometry
2017, vol. 13, No 4, pp. 402-413   https://doi.org/10.15407/mag13.04.402     ( to contents , go back )
https://doi.org/10.15407/mag13.04.402

On Properties of Root Elements in the Problem on Small Motions of Viscous Relaxing Fluid

D. Zakora

Voronezh State University 1 University Sq., Voronezh, 394006, Russia
E-mail: dmitry_@crimea.edu, dmitry.zkr@gmail.com

Received October 20, 2015, revised May 11, 2016

Abstract

In the present work, the properties of root elements of the problem on small motions of a viscous relaxing fluid completely filling a bounded domain are studied. A multiple p-basis property of special system of elements is proven for the case where the system is in weightlessness. The solution of the evolution problem is expanded with respect to the corresponding system.

Mathematics Subject Classification 2000: 45K05, 58C40, 76R99.
Key words: viscous fluid, compressible fluid, basis.

Download 458549 byte View Contents